# SDR DJFA2004034

- Difficulty date: November 19, 2004
- Submitted: November 26, 2004
- Operation: Air carrier
- Aircraft: N709TA
- Make and model: Beech 400A
- Aircraft serial: RK180
- Aircraft time: 5,511 hours, 4,357 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 4AS65020001
- Condition: Out Of Limits
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, IN CLIMB, NOTICED HYD PRESS FLUCTUATING ABOVE NORM.  AFTER FL390, PRESS STABLE FOR 5 TO 10 MINS THEN INCREASED TO 2000 PSI AND HELD.  EMERG DECLARED. A/C LANDED USING ALT GEAR EXTENSION, WITH A NO FLAPS APPROACH. PWR BRAKE FAILURE CHECKLIST USED. NO FURTHER PROBLEMS DURING LANDING. MX FOUND LOOSE WIRE SPLICE FOR NR 4 WIRE OF HYD PRESS XMITTER CANNON PLUG.  NEW SPLICE INSTALLED, OPS CHECK OF HYD PRESS IND WAS PERFORMED.  SPEED BRAKES, FLAPS, L/G, THRUST REVERSERS, AND BRAKE SYSTEMS WERE BLED.  THE N2 BLOW DOWN BOTTLE WAS SERVICED.  OP`S CHECK WAS GOOD. PROBLEM REOCCURED DURING TEST FLT LT/RT ENG DRIVEN HYD PUMPS AND RT HYD PUMP DRAIN LINE REPLACED. TEST FLT COMPLETED. A/C RETURNED TO SERV.
